# SDR 95FDEA01261

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corrosion
- Location: Bs 480-600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN SEAT TRACK AT BS 480 TO 600 WL 208.5 BL 0.  REMOVED CORRODED SEAT TRACK AT BS 480 TO 600 WL 208.5  BL 0.  FABRICATED NEW SEAT TRACK AND INSTALLED AT BS 480 TO 600 WL 208.5 BL 0, REF FEDEX SRM 53-10-5.
